Stochastic Solution Analysis Concerning the Shearing-Shape Coefficient Effects on Three-Dimensional Beam Framework

LI Xiao-sheng, LI Jian-kang, ZHAO Chang-yao

PDF(246 KB)
PDF(246 KB)
Journal of Shihezi University ›› 2005, Vol. 23 ›› Issue (6) : 735-738.

Stochastic Solution Analysis Concerning the Shearing-Shape Coefficient Effects on Three-Dimensional Beam Framework

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2005, 23(6): 735-738

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(246 KB)

Accesses

Citation

Detail

Sections
Recommended

/